# SDR HEEA0015548

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 206063656001
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE READS ZERO.
